# SDR DALA1113793351

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 609
- Aircraft time: 28,732 hours, 4,205 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Warning Light
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER INITIATING TAKEOFF POWER AND ROLL (RUNWAY 24), AMS TOWER DIRECTED US TO ABORT TAKEOFF DUE TO AN UNEXPECTED GO-AROUND ON RUNWAY 18C.  RECEIVED CAUTION FOR "BRAKE NR 5 RELEASED"; EXITED RUNWAY AND THEN RECEIVED ANOTHER CAUTION "GREEN HYDRAULIC SYSTEM LOW"; GREEN SYSTEM QUANTITY INDICATOR DISPLAYED LOW LEVEL AND CONTINUING TO DECREASE.   BRAKES NR 5 AND NR 6 AND WHEEL NR 5 WERE REPLACED AND THE GREEN  HYDRAULIC WAS SERVICED AND CHECKS OK.
